Saturday, March 13, 2010

It's been a while....

I'm so sorry for not updating, but quite frankly I've been so depressed lately that it's hard to get the motivation to do anything. 

The Plaquenil didn't work for me.  It caused me to develop a bad rash all over my body, especially on my arms.  So...I went to the doctor, got a shot of something, and stopped taking the Plaquenil.  A week later, I started Plan B:  Sulfasalazine.  The doctor has me taking 1 pill a day for a week, 2 pills a day for the next week, and 3 a day the third week.  After that, I go in for blood work. I guess SSZ sometimes affects blood counts.  


Meanwhile, I am on a Prevpac for the h.pylori.  It really bites as it is 4 pills in the morning and 4 at night for 2 weeks.  


I don't know which of these is responsible for it, but I'm getting the most awful taste in my mouth a few hours after taking the medicine.  It's kinda metallic-y.....it's gross.


Anyway....depression has kicked in BIG TIME for me.  I'm truly struggling.  I feel alone and worthless right now.  Thoughts of suicide are becoming more and more frequent.  I don't know how long I'll be able to continue to go on the way things are going in my life.  


I'm really lonely right now.  Wish I had friends in town who understood what I'm going through.  I wish my husband understood.  I feel like I'm on an island and I don't like it at all.



5 comments:

  1. Tried to comment yesterday, but my computer wouldn't let me! Wanted to let you know that you are being heard, and are not alone.
    It is so hard to function, let alone enjoy life when one is suffering. You have plenty of cause to feel discouraged and even depressed.
    Asking for help with the depression won't cure the other things, but it will help you deal with them. Please, step out and ask for help with it.
    You are right, you need some more local support.

    ReplyDelete
  2. Beth,
    Not sure if you checked this out or not. I had a friend with similar issues that couldn't really be explained and the root cause turned out to be her body was not reacting well and was turning on itself because of cosmetic surgery she had which was a breast enhancement. She had the breast enhancement removed and her issues cleared up. Shot in the dark I know but who knows.
    D

    ReplyDelete
  3. Try keeping mints, the stronger the better, handy for the bad taste. That happens to me with certain meds too. I like Altoids Wintergreen.

    ReplyDelete
  4. oh, this is Karen aka nevragn!

    ReplyDelete
  5. I hear you loud and clear. I am in a similar place right now as you are. I'd be your friend in real time I wasn't so far away. I've had two migraines within a week and blew my cataract surgery. That really sucked and made me feel even worse. My husband tries to understand but I guess he's tired of me always being sick too... Hang in there...ciao

    ReplyDelete